# SDR CALA2019052000794

- Difficulty date: May 18, 2019
- Submitted: May 22, 2019
- Operation: Air carrier
- Aircraft: N464UA
- Make and model: Airbus A320-232
- Aircraft serial: 1290
- Aircraft time: 63,049 hours, 25,290 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Cover
- Part number: D5323058520007
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR TORSION BOX COVER MULTIPLE SPOTS OF CORROSION. REF NR 9298608. REMOVED AND REPLACED FWD CARGO DOOR TORSION BOX COVER SHEET IAW SRM 51-72-11.
